Redundant decompositions, angles between subspaces and oblique projections
Corach, G. (Universidad de Buenos Aires. Departamento de Matemática)
Maestripieri, A. (Universidad de Buenos Aires. Departamento de Matemática)

Data: 2010
Resum: Let Η be a complex Hilbert space. We study the relationships between the angles between closed subspaces of H, the oblique projections associated to non direct decompositions of H and a notion of compatibility between a positive (semidefinite) operator A acting on H and a closed subspace S of H. It turns out that the compatibility is ruled by the values of the Dixmier angle between the orthogonal complement S _l_ of S and the closure of AS. We show that every redundant decomposition H = S+M_l_ (where redundant means that S ∩M_l_ is not trivial) occurs in the presence of a certain compatibility. We also show applications of these results to some signal processing problems (consistent reconstruction) and to abstract splines problems which come from approximation theory.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Matèria: Oblique projections ; Angles between subspaces ; Compatibility ; Abstract splines
Publicat a: Publicacions Matemàtiques, Vol. 54, Núm. 2 (2010) , p. 461-484, ISSN 0214-1493

Adreça original:
DOI: 10.5565/PUBLMAT_54210_09
DOI: 10.5565/191393

24 p, 249.5 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-06-15, darrera modificació el 2017-10-22

   Favorit i Compartir